# SDR VNAA202005209992

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177421
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR FWD WEB, FOUND STIFFENER 2ND FROM BOTTOM TO BE CRACKED.  LOCATED AND DRILLED NEW STIFFENER 601R317742-1 AND INSTALLED IAW CRJ 700 SRM 51-40-11-001-010-A01 AND 51-42-06-001-001-A01.
